Hello everybody ,I wold like to ask you if it is possible to workout at the gym after 3 months from my last episode

My name is Dino's ,I am from Greece ,sorry about my bad English but I wold try my best . My first episode was before 1,5 year I stay in to the hospital for 3 days the first day after the therapy I was ok .then I took for 1 month lopressor and aspirin and then I start to go to the gym I work hard and I was very carefully with my food , before 3 months I had a new episode I had 150-190 beats then I went to hospital I stay 4 days I took angoron medic but nothing then I took rythmacom pills 2 and after 4 hours other 2 then I was ok , they told me for 3 months I must took lopressor 1/2 pill morning and night and pradaxa. For the blood 1 pill morning and 1 at the night . Then I took 10 kilos in my body I stop the gym and all the time I was eating .so dear friends and doctors now comes the question . I spoke with the doctor and I sent a article that I find for the pradaxa that said in USA died about 500 people because they had blood inside they head from the pills maybe .so he told me that I can stop the pills but I must continue with the lopressor to end the 3 months .the question is can I workout at the gym normally I feel great ? I am 39 years old I had 2 kids and 1 lovely wife that support my all the time . I forgot to tell you that I am smoker but now I smoke only 5 cigarets per day . And some times I feel some small pain in the area of my hart I have 60-70 pulse now but I took pills in 10 I must stop the pills . I sent you to everybody a nice smile keep going we will pass it all together that. And also I will tell you something that I hear from a friend of mine with AF he told me " thanks god that I have AF it is the smaller that god chose to sent me some other people they have very very Sirius diseases" thanks for your time ---------

5 Replies

oldestnewest
  • Hi Dinos and welcome to the group.

    I think the most important thing to remember is that AF is not a killer as your friend says. but it can mess up your life if you don't take control..There is a much greater chance of stroke (blood clot in the brain) with AF than for people without it and it is for this reason that you would be given an anticoagulant like pradaxa. Most people in England are given warfarin and find no problems with it other than the need to check blood levels (INR) on a regular basis. Yes there have been reports of bleeds into the brain with pradaxa but as always this is a risk thing.. Do you risk a stroke from a blood clot or a bleed?

    To come to your main question about the gym I would say listen to your body. Train if you want to but don't over do things and if you feel ill then stop. I know of some people who find that working out in the gym or running or cycling actually helps them to get over an AF attack. Do what you feel comfortable with. AF may be in your life but don't let it be all of your life.

    Stay in touch and don't worry about your English. I understood is!

    BobD

  • Thanks a lot ,and have a nice day !!!!

  • Thanks a lot

  • Welcome Dinos

    Agree with everything Bob said, especially about your English, believe me you don't want to see my Greek!

    Exercise away, just be careful and take it slowly, better to lose the 10 kgs and the 5 remaining fags than sit in the sunshine and just worry about things.

    And there are scare stories about every drug, and Pradaxa is no exception, just make sure they keep you on some form of anti-coagulant.

    Goow to have you here and do tell us what happens

    Ian

  • Thanks a lot

You may also like...